C.R. BARD, INC. (BASD) -3006260740 POWERPORT DUO M.R.I. IMPLANTABLE PORT, CHRONOFLEX DUAL-LUMEN, 9.5F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Model Number |
5829502 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Fracture (1260); Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Codes |
Extravasation (1842); Pain (1994)
| Date of Event |
03/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 05/2022).
Event or Problem Description
It was reported that approximately three weeks post port placement procedure, the port medial lumen found allegedly ruptured.It was further reported that it was further reported that, the patient experienced extravasation and pain during contrast injection.Reportedly port was removed and replaced with another port.Patient reported status was unknown.
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the thirty fifth complaint reported for this lot number.The device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for these reports.Investigation summary: the device was not returned for evaluation.Therefore, the reported material protrusion and fluid leak issues cannot be confirmed.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: b2, d4 (expiry date: 05/2022), g3, h6 (patient, device, method).H11: e3.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description
It was reported that approximately three weeks post port placement procedure, the port medial lumen found allegedly ruptured.It was further reported that, the patient experienced extravasation and pain during contrast injection.Reportedly port was removed and replaced with another port.Patient reported status was unknown.